Benylin 4 Flu Syrup 200ml

2 sold in last 8 hours
Benylin
ZA704587
Many in stock
Limited-Time Offers, End in:
$13.79
  Benylin 4 Flu Syrup 200ml Benylin 4 Flu Liquid is a medicine which is used to help relieve cold and flu symptoms. The liquid contains paracetamol, an analgesic which helps to relieve aches and pains and fever (high temperature), diphenhydramine, an antihistamine which helps dry secretions and relieve coughing and pseudoephedrine, a decongestant which...
Size Guide
$13.79
Terms & conditions
customers are viewing this product

 

Benylin 4 Flu Syrup 200ml

Benylin 4 Flu Liquid is a medicine which is used to help relieve cold and flu symptoms. The liquid contains paracetamol, an analgesic which helps to relieve aches and pains and fever (high temperature), diphenhydramine, an antihistamine which helps dry secretions and relieve coughing and pseudoephedrine, a decongestant which helps unblock stuffy noses.

The medicine is for use in adults and children aged 12 years and over.

2 Before taking this medicine

This medicine is suitable for most people but a few people should not use it. If you are in any doubt, talk to your doctor or pharmacist.

Do not use this medicine…

■    If you are taking any other medicines containing paracetamol or sympathomimetic drugs (stimulants or appetite suppressants and drugs used to treat congestion and asthma) including those that are not taken orally.

■    If you have ever had a bad reaction to any of the ingredients.

■    If you have heart disease or high blood pressure.

■    If you have diabetes.

■    If you have an overactive thyroid.

■    If you have a phaeochromocytoma (rare tumour which affects your heart rate and blood pressure).

■    If you are taking, or have taken in the last two weeks, drugs for depression known as Monoamine Oxidase Inhibitors (MAOIs) or Reversible Inhibitors of Monoamine Oxidase (RIMAs).

■    If you suffer from or have had closed angle glaucoma (increased pressure in the eye).

■    If you are taking beta blockers (used to treat high blood pressure).

■    If you have severe kidney problems.

■    If you want to give this medicine to a child under 12 years old.

■    If you have kidney or liver problems, including alcoholic liver disease.

■    If you have difficulty passing water (urinary retention).

■    If you have prostate disease.

■    If you have blocked arteries or veins (occlusive vascular disease).

■    If you have a persistent cough such as occurs with asthma, have asthma, are suffering from an asthma attack or a cough that produces a lot of mucus (phlegm).

Ingredients:
Paracetamol 250mg 5ml, Diphenhydramine Hcl 6.25mg 5ml, Pseudoephedrine Hcl 11.25mg 5M Syrup

No more returns on international orders

Please note that due to new Covid-19 related rules, the South African Government no longer allows returns of medicines from abroad. If your parcel is refused entry into your country and marked "Return-to-Shipper", we will not be able to receive your returned parcel. Instead it will be destroyed by the S.A Customs Department upon arrival.

How to return an item from within South Africa

If you need to return an item, please follow these simple steps

28 day cooling off period

If you would like to return an item please notify us within 14 days of your order being delivered. You then have a further 14 days to return the item back to us. This gives you a maximum of 28 days in total to return an item.

You can contact us by completing the form on our contact us page, selecting 'returns' from the drop-down menu. Alternatively, you can notify a member of our Customer Care team on 011 568 3064.

Please note that we are unable to accept returns for the following unless they are damaged or faulty:

  • Perishable items.
  • Unsealed items with a protective seal due to health protection or hygiene reasons.
  • Medicinal products or services that are dispensed on prescription.

Please note, this does not affect your statutory rights.

Where do I send returns?

Once our Customer Care team have been notified, please arrange postage to:

F.A.O: Returns Department
25 Adderley St
Cape Town City Centre
Cape Town
8000
South Africa.

Unfortunately, we're unable to cover the costs of returning your items and cannot be liable for any damages incurred during transit. Please ensure they are properly secured and packaged and we'd recommend sending all returns via a recorded delivery service.

How long will it take to process my refund?

We aim to process your refund within 3-5 working days of receiving your item, however it can take up to 30 days to receive the refund via the original payment method.

Once you've cancelled the contract, you have a legal 'duty of care' to keep the items in a good condition and return them at your expense. We are entitled to deduct an amount from the refund to reflect any loss of revenue in the value of goods supplied which may be 100%, if the loss is the result of unnecessary handling of the goods by you.

In accordance with the Consumer Protection Act, Regulations 68 of 2008, we will refund you the full amount paid for the items returned within 14 days of receipt of the notice of cancellation.

To read out full terms and conditions, please click here.

Got a question about this product? Our customer support team is ready to help.

Ask via WhatsApp:
Telephone:
011 568 3064
Email via Contact us page:
Contact us.
Live Chat:
Click the Blue "Help" button in the bottom right hand-corner of this website
[time] ago, from [location]
The cookie settings on this website are set to 'allow all cookies' to give you the very best experience. Please click Accept Cookies to continue to use the site.
Benylin 4 Flu Syrup 200ml
You have successfully subscribed!
This email has been registered
ico-collapse
0
Recently Viewed
ic-cross-line-top
Top
ic-expand
ic-cross-line-top